MAUDE Adverse Event Report: SIGHT SCIENCES, INC. VISCO360 VISCOSURGICAL SYSTEM; VISCOELASTIC INJECTOR

SIGHT SCIENCES, INC. VISCO360 VISCOSURGICAL SYSTEM; VISCOELASTIC INJECTOR
Model Number 03916
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All pertinent information available to sight sciences, inc.Has been submitted.The company is submitting this mdr to ensure full compliance with 21 cfr part 803.(b)(4).
 
Event or Problem Description
The surgeon reported that the microcatheter was severed during the procedure.The site did not report any adverse impact to the patient associated with this event.

Brand Name
VISCO360 VISCOSURGICAL SYSTEM
Common Device Name
VISCOELASTIC INJECTOR
Manufacturer (Section D)
SIGHT SCIENCES, INC.
3000 sand hill rd., 3-105
menlo park CA 94025
MDR Report Key6676047
Report Number3010363671-2017-00025
Device Sequence Number45504
Product Code MRH
UDI-Device Identifier00858027006013
UDI-Public(01)00858027006013
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143205
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/31/2017
Device Model Number03916
Device Catalogue Number03916
Device Lot Number1005195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2017
Initial Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1